Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 735675, 9 pages
http://dx.doi.org/10.1155/2012/735675
Research Article

Monostable-Type Travelling Wave Solutions of the Diffusive FitzHugh-Nagumo-Type System in 𝐑 𝑁

Department of Mathematics, National Taiwan University, Taipei 10617, Taiwan

Received 30 March 2012; Accepted 25 May 2012

Academic Editor: Norimichi Hirano

Copyright © 2012 Chih-Chiang Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. D. Dockery, “Existence of standing pulse solutions for an excitable activator-inhibitory system,” Journal of Dynamics and Differential Equations, vol. 4, no. 2, pp. 231–257, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. B. Ermentrout, S. P. Hastings, and W. C. Troy, “Large amplitude stationary waves in an excitable lateral-inhibitory medium,” SIAM Journal on Applied Mathematics, vol. 44, no. 6, pp. 1133–1149, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. A. Klaasen and W. C. Troy, “Stationary wave solutions of a system of reaction-diffusion equations derived from the FitzHugh-Nagumo equations,” SIAM Journal on Applied Mathematics, vol. 44, no. 1, pp. 96–110, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Ikeda, M. Mimura, and Y. Nishiura, “Global bifurcation phenomena of travelling wave solutions for some bistable reaction-diffusion systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 13, no. 5, pp. 507–526, 1989. View at Publisher · View at Google Scholar
  5. H. Kokubu, Y. Nishiura, and H. Oka, “Heteroclinic and homoclinic bifurcations in bistable reaction diffusion systems,” Journal of Differential Equations, vol. 86, no. 2, pp. 260–341, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Reinecke and G. Sweers, “A positive solution on RN to a system of elliptic equations of FitzHugh-Nagumo type,” Journal of Differential Equations, vol. 153, no. 2, pp. 292–312, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Wei and M. Winter, “Standing waves in the FitzHugh-Nagumo system and a problem in combinatorial geometry,” Mathematische Zeitschrift, vol. 254, no. 2, pp. 359–383, 2006. View at Publisher · View at Google Scholar
  8. F. Hamel, R. Monneau, and J.-M. Roquejoffre, “Existence and qualitative properties of multidimensional conical bistable fronts,” Discrete and Continuous Dynamical Systems A, vol. 13, no. 4, pp. 1069–1096, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Ninomiya and M. Taniguchi, “Existence and global stability of traveling curved fronts in the Allen-Cahn equations,” Journal of Differential Equations, vol. 213, no. 1, pp. 204–233, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Kurokawa and M. Taniguchi, “Multi-dimensional pyramidal travelling fronts in the Allen-Cahn equations,” Proceedings of the Royal Society of Edinburgh, vol. 141, no. 5, pp. 1031–1054, 2011. View at Publisher · View at Google Scholar
  11. M. Taniguchi, “Traveling fronts of pyramidal shapes in the Allen-Cahn equations,” SIAM Journal on Mathematical Analysis, vol. 39, no. 1, pp. 319–344, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. Hamel and J.-M. Roquejoffre, “Heteroclinic connections for multidimensional bistable reaction-diffusion equations,” Discrete and Continuous Dynamical Systems S, vol. 4, no. 1, pp. 101–123, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Morita and H. Ninomiya, “Monostable-type traveling waves of bistable reaction-diffusion equations in the multi-dimensional space,” Bulletin of the Institute of Mathematics, vol. 3, no. 4, pp. 567–584, 2008. View at Google Scholar · View at Zentralblatt MATH